# SDR WX0A2015100572919

- Difficulty date: October 2, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N301NV
- Make and model: Airbus A319-112
- Aircraft serial: 2319
- Aircraft time: 33,679 hours, 20,979 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKES RELEASED ECAM ACTIVATED ON TOUCHED DOWN.  BRAKES ON NR 1 WHEEL DID NOT ENGAGE.  ECAM DISAPPEARED AFTER SHUTDOWN.  INSPECTED NR 1 BRAKE FOR LEAKS, NONE NOTED.  PERFORMED BITE TEST OF THE EFCS GND SCANNING 1 & 2, NO FAULTS NOTED.  PERFORMED BITE TEST OF BSCU 1 & 2, NO FAULTS NOTED.  AMBER LINES ON WHEEL PAGE FOR NR 1 WHEEL CLEARED.  OK FOR SERVICE AT THIS TIME IAW AMM 27-96-00-740-001A, 32-46-00-740-001A & 31-32-00-860-009A.
